HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Proof of some conjectures on the mean-value of Titchmarsh series-II

Abstract : In this paper, we give lower bounds for $\int_0^H \vert F(it)\vert^k\,dt$, where $k=1$ or $2$ and $F(s)$ is a Dirichlet series of a certain kind. Since the conditions on $F(s)$ are relaxed, the bounds are somewhat smaller than those obtained previously.
Document type :
Journal articles
Complete list of metadata

Cited literature [5 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01104764
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Monday, January 19, 2015 - 11:09:03 AM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Monday, April 20, 2015 - 10:31:09 AM

File

14Article1.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

R Balasubramanian, K Ramachandra. Proof of some conjectures on the mean-value of Titchmarsh series-II. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1991, Volume 14 - 1991, pp.1 - 20. ⟨10.46298/hrj.1991.121⟩. ⟨hal-01104764⟩

Share

Metrics

Record views

78

Files downloads

252